| Model Number |
6372 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Codes |
Movement Disorder (4412); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had high impedances on both extensions.Surgical intervention was undertaken wherein both extensions were explanted and replaced.
Additional Manufacturer Narrative
The date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information received indicates the patient experienced ineffective therapy.